# SDR 07FDEA03319

- Difficulty date: September 3, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N369FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46607
- Aircraft time: 72,855 hours, 29,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA3763
- Condition: Damaged
- Location: Bs 427
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 PASSENGERS DOOR DEFORMATION OLD REPAIR ON UPPER FWD CORNER EXTERNAL SKIN.  REPAIRED AREA IAW SRM 52-10-00 FIG 12A VOL I.
